# SDR HALA0800501

- Difficulty date: April 7, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 83,393 hours, 16,121 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734219
- Part serial: 2B0341
- Condition: Malfunctioned
- Location: Apu
- Part time: 19,555 hours, 3,772 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU SHUT DOWN AT THE GATE.  REMOVED AND INSTALLED APU ECU PER MM 49-61-05.  OPS CK GOOD.
